Fabian Wirth
Fabian Wirth
Professor for Dynamical Systems, University of Passau
Bestätigte E-Mail-Adresse bei uni-passau.de
Zitiert von
Zitiert von
Stability criteria for switched and hybrid systems
R Shorten, F Wirth, O Mason, K Wulff, C King
SIAM review 49 (4), 545-592, 2007
A positive systems model of TCP-like congestion control: asymptotic results
R Shorten, F Wirth, D Leith
IEEE/ACM transactions on networking 14 (3), 616-629, 2006
An ISS small gain theorem for general networks
S Dashkovskiy, BS Rüffer, FR Wirth
Mathematics of Control, Signals, and Systems 19 (2), 93-122, 2007
Small gain theorems for large scale systems and construction of ISS Lyapunov functions
SN Dashkovskiy, BS Rüffer, FR Wirth
SIAM Journal on Control and Optimization 48 (6), 4089-4118, 2010
The generalized spectral radius and extremal norms
F Wirth
Linear Algebra and its Applications 342 (1-3), 17-40, 2002
A spectral characterization of exponential stability for linear time-invariant systems on time scales
C Pötzsche, S Siegmund, F Wirth
Discrete and Continuous Dynamical Systems - Series A 9 (5), 1223-1241, 2003
A generalization of Zubov's method to perturbed systems
F Camilli, L Grüne, F Wirth
SIAM Journal on Control and Optimization 40 (2), 496-515, 2001
Asymptotic stability equals exponential stability, and ISS equals finite energy gain—if you twist your eyes
L Grüne, ED Sontag, FR Wirth
Systems & Control Letters 38 (2), 127-134, 1999
Parsimonious event-triggered distributed control: A zeno free approach
C De Persis, R Sailer, F Wirth
Automatica 49 (7), 2116-2124, 2013
Characterizations of input-to-state stability for infinite-dimensional systems
A Mironchenko, F Wirth
IEEE Transactions on Automatic Control 63 (6), 1692-1707, 2017
On a small gain theorem for ISS networks in dissipative Lyapunov form
S Dashkovskiy, H Ito, F Wirth
European Journal of Control 17 (4), 357-365, 2011
Complex polytope extremality results for families of matrices
N Guglielmi, F Wirth, M Zennaro
SIAM journal on matrix analysis and applications 27 (3), 721-743, 2005
A converse Lyapunov theorem for linear parameter-varying and linear switching systems
F Wirth
SIAM Journal on Control and Optimization 44 (1), 210-239, 2005
An alternative converse Lyapunov theorem for discrete-time systems
R Geiselhart, RH Gielen, M Lazar, FR Wirth
Systems & Control Letters 70, 49-59, 2014
On a small-gain approach to distributed event-triggered control
C De Persis, R Sailer, F Wirth
IFAC Proceedings Volumes 44 (1), 2401-2406, 2011
Modelling TCP congestion control dynamics in drop-tail environments
R Shorten, C King, F Wirth, D Leith
Automatica 43 (3), 441-449, 2007
Stabilizability of linear time-varying systems
BDO Anderson, A Ilchmann, FR Wirth
Systems & Control Letters 62 (9), 747-755, 2013
Control Lyapunov functions and Zubov's method
F Camilli, L Grüne, F Wirth
SIAM Journal on Control and Optimization 47 (1), 301-326, 2008
Zubovs method for perturbed differential equations
F Camilli, L Grüne, F Wirth
Proceedings of the Mathematical Theory of Networks and Systems, (MTNS2000 …, 2000
Capability and limitation of max-and sum-type construction of Lyapunov functions for networks of iISS systems
H Ito, S Dashkovskiy, F Wirth
Automatica 48 (6), 1197-1204, 2012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20